# SDR 200271902

- Difficulty date: June 19, 2002
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N316LA
- Make and model: Boeing 767-300
- Aircraft serial: 30842
- Aircraft time: 2,385 hours, 822 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C20508000
- Condition: Dragging
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IS NEW FROM FACTORY AT TAC 822 AND TAC 737 CHANGED NUMBER 1 AND 5 BRAKE ASSY FOR STUCK AND HOT.  TEAR DOWN OF THESE BRAKES REVEAL THAT ADJUSTER PINS WHERE CUT (SHEARED).  THIS DID NOT ALLOW BRAKES TO PROPERLY RELEASE.  BRAKE SERIAL NUMBERS 01705 AND 01706.
